# SDR C2XA02TY090

- Difficulty date: May 11, 2002
- Submitted: May 11, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14522466011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection, minor corrosion was found on tha aft digital plate at frames 16 and 17. Maintenance removed the corrosion and replaced the corroded rivits. I/A/W-EMB-145-SRM-51-10-02, 51-40-02 and 51-21-04/05 & 06. The repair was satisfactory and the aircraft will be released upon complection of inspection.
